... now and one after my son which is 6months old butnthenfirst one I was fine stopping taking it but after my son I didn't stop going it and then in called my obgyn they gavebme 2 weeks of estrogen when I finished that my period is now on the hole month but 4 days can anyone help me on what to do should I call and tell them or should I just buy estrogen pills? I just want it back to normal
I realise that this is an old post, but I’m answering it in case you or anyone reading this may find it useful.
You do not have periods on Depo. A period is flushing out the lining of your womb, including an unfertilised egg.
You do not produce an egg when on Depo. What you are experiencing is break-through hormonal bleeding. This can last until you have your 3rd Depo shot. By then, it usually has stopped altogether.
If you choose to come off Depo, you may well find you get these hormonal symptoms (such as bleeding, sore breasts, back ache etc.) for months, whilst your body readjusts. It can take up to 18 months to regain your fertility.
Agnus Castus is a natural remedy that works to balance your hormones. It got me back into a regular monthly cycle, within 6 weeks of starting it. I now use a lower, maintenance dose, to keep my hormones balanced. It has not only given me a regular cycle, but it has helped with my PMS/PMT enormously.
A word of warning, though - YOU CANNOT USE AGNUS CASTUS ALONG SIDE ANY FORM OF HORMONAL BIRTH CONTROL. It works to help your body balance your hormones, whereas hormonal birth control deliberately causes an imbalance, to prevent pregnancy. This means that the two could work against each other, & you could end up pregnant.
Hope that helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I had my first depo shot the end of Sept and I bled for 12-15 days. It stopped for a?
Posted 20 Nov 2013 • 2 answers
Posted 3 Jan 2015 • 1 answer
Depo-Provera - Hi so I was suppose to get my last shot of depo in june around the 28th before that i
Posted 3 Aug 2015 • 1 answer
Depo-Provera - Got the depot shot then I got sick & got some med. I was told this med can mess with?
Posted 24 Jan 2016 • 1 answer
Posted 6 Oct 2016 • 1 answer